# SDR DALA2025102007675

- Difficulty date: October 20, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 80,182 hours, 10,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 34AB OUT.   REPAIRED CONNECTOR PER A330 AMM 33-51. (7929145)
